Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semiprime smash products and $ H$-stable prime radicals for PI-algebras


Authors: V. Linchenko and S. Montgomery
Journal: Proc. Amer. Math. Soc. 135 (2007), 3091-3098
MSC (2000): Primary 16W30, 16N20, 16R99, 16S40
Published electronically: June 20, 2007
MathSciNet review: 2322738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume that $ H$ is a finite-dimensional Hopf algebra over a field $ k$ and that $ A$ is an $ H$-module algebra satisfying a polynomial identity (PI). We prove that if $ H$ is semisimple and $ A$ is $ H$-semiprime, then $ A\char93 H$ is semiprime. If $ H$ is cosemisimple, we show that the prime radical of $ A$ is $ H$-stable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30, 16N20, 16R99, 16S40

Retrieve articles in all journals with MSC (2000): 16W30, 16N20, 16R99, 16S40


Additional Information

V. Linchenko
Affiliation: Yerakhtur, Shilovsky District, Ryazansky Region, Russia 391534
Email: linchenk@mail.ru

S. Montgomery
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089-1113
Email: smontgom@math.usc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08849-1
PII: S 0002-9939(07)08849-1
Received by editor(s): March 6, 2006
Received by editor(s) in revised form: July 15, 2006
Published electronically: June 20, 2007
Additional Notes: The second author was supported by NSF grant DMS-0401399.
Communicated by: Martin Lorenz
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.